Access Restriction

Author Zohar, Shalhav
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1969
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The algorithm of W. F. Trench for the inversion of Toeplitz matrices is presented with a detailed proof for the case of non-Hermitian matrices. The only condition necessary to insure the validity of the algorithm is that all principal minors be nonzero.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1969-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 16
Issue Number 4
Page Count 10
Starting Page 592
Ending Page 601

Open content in new tab

   Open content in new tab
Source: ACM Digital Library